RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 157, Number 3, Pages 325–333 (Mi tmf6282)  

This article is cited in 1 scientific paper (total in 1 paper)

The question of the asymptotic behavior as $|t|\to\infty$ of boundary value problem solutions for $p$-adic strings

V. S. Vladimirov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We obtain lower asymptotic estimates for tachyon fields of open and closed strings as $|t|\to\infty$. They confirm the expressions in the first asymptotic term that were previously found as solutions of linearized equations; this is not confirmed in the second asymptotic term.

Keywords: string, tachyon

DOI: https://doi.org/10.4213/tmf6282

Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 157:3, 1638–1645

Bibliographic databases:

Document Type: Article
Received: 10.01.2008

Citation: V. S. Vladimirov, “The question of the asymptotic behavior as $|t|\to\infty$ of boundary value problem solutions for $p$-adic strings”, TMF, 157:3 (2008), 325–333; Theoret. and Math. Phys., 157:3 (2008), 1638–1645

Citation in format AMSBIB
\Bibitem{Vla08}
\by V.~S.~Vladimirov
\paper The~question of the~asymptotic behavior as $|t|\to\infty$ of boundary
value problem solutions for $p$-adic strings
\jour TMF
\yr 2008
\vol 157
\issue 3
\pages 325--333
\mathnet{http://mi.mathnet.ru/tmf6282}
\crossref{https://doi.org/10.4213/tmf6282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2499639}
\zmath{https://zbmath.org/?q=an:1155.81365}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...157.1638V}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 157
\issue 3
\pages 1638--1645
\crossref{https://doi.org/10.1007/s11232-008-0136-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262485800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58449099372}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6282
  • https://doi.org/10.4213/tmf6282
  • http://mi.mathnet.ru/eng/tmf/v157/i3/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ya. Arefeva, I. V. Volovich, “O nelokalnykh kosmologicheskikh uravneniyakh na poluosi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 16–27  mathnet  crossref  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:248
    Full text:71
    References:33
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018